MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY Y-TYPE BLOOD SET, 200 MICRON FILTER, BULB PUMP, CLAVE Y-SITE, SECURE LOC; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY Y-TYPE BLOOD SET, 200 MICRON FILTER, BULB PUMP, CLAVE Y-SITE, SECURE LOC; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 124350489
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.D4: only di provided as lot number is unknown.
 
Event or Problem Description
The event involved a primary y-type blood set, 200 micron filter, bulb pump, clave y-site, secure lock, 80 inch where it was reported during a procedure while administering lactated ringer's, the tubing shot out of the bulb and solution went all over the patient.There was patient involvement and no adverse event.
 
Additional Manufacturer Narrative
The customer returned 2 photos for evaluation that confirm the complaint of separation.The customer also received one used device for inspection also.As received the inlet tubing of the bulb pump was observed to be separated.Inspection of the bonding location under uv light showed sufficient solvent.Probable cause of the failure, unknown.Lot history review could not be conducted because not lot number(s) was/were identified.

Brand Name
PRIMARY Y-TYPE BLOOD SET, 200 MICRON FILTER, BULB PUMP, CLAVE Y-SITE, SECURE LOC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22055514
Report Number9615050-2025-00238
Device Sequence Number4083969
Product Code FPA
UDI-Device Identifier10887787005360
UDI-Public10887787005360
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K143087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number124350489
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LACTATED RINGERS, UNK MFR
Patient SexUnknown